# SDR HALA20250224069

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N5879K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 33,521 hours, 5,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTHER - DURING OFFLOAD AMAZON NOTIFIED MX ABOUT A DAMAGED DECOMPRESSION PANEL TOP ROW 2ND FROM THE RIGHT FLIGHT DECK SIDE MX VERRIFIED TO BE DAMAGED OUT OF LIMITS. REMOVE & REPLACE OF SMOKE CURTAIN DECOMPRESSION PANEL PER CMM 50-22-63 .AC OK FOR SERVICE
